# SDR QXEA2016083000557

- Difficulty date: August 22, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 22,559 hours, 24,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24L BETWEEN FS X413.000 AND X428.500 FOUND CORRODED.  PITTING .035" DEEP NO REPAIRS ALLOWED IAW SRM 53-30-03-00-01 OUT OF LIMITS.  REMOVED FASTENERS REQUIRED TO ACCOMPLISH RD 8/4-53-6736, REPAIR REF SRM 53-40-03-02-01 AND REMOVED DAMAGED STRINGER SECTION.  INSTALLED ALL FASTENERS AND NEW STRINGER SPLICE AND PACKER IAW RD 8/4-53-6736, SRM 53-40-03-02-01 AND RD 8/4-53-7690, ISSUE 1.  PERFORMED CUTOUT OF DAMAGED STR SECTION REF SRM 53-40-03-02-01 AND RD 8/4-53-7690 ISSUE 1.  C/W ET INSP REF NDTM 51-00-06, NO DEFECTS NOTED.  FABRICATED NEW STR AND SPLICE FROM 85360221-311 AND PACKER FROM 202413 .090", PO T000035547 IAW RD 8/4-53-7690, ISSUE 1 AND SRM 53-40-03-02-01.  LOCATED AND DRILLED NEW STRINGER SECTION, SPLICE AND PACKER IAW RD 8/4-53-7690, ISSUE 1 AND SRM 53-40-03-02-01.
